# SDR DXTA2012021404874

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N884QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258734
- Aircraft time: 4,052 hours, 2,846 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P151
- Condition: Leaking
- Part time: 6,354 hours, 9,931 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS VISIBLE IN THE COCKPIT AND CABIN 4 MINUTES AFTER THE APU BLEED WAS TURNED ON.   APU OIL DPI WAS POPPED AFTER RUN, REMOVED OIL FILTER AND FOUND METAL SHAVINGS, AND FOUND OIL PUDDLES IN APU INLET.  REMOVED APU IAW MM 49-10-00. INSTALLED SERVICEABLE APU REF MM 49-10-00. OPS AND LEAK CHECKED GOOD. NO SMOKE OR MUSTY ODOR DETECTED IN CABIN WITH APU RUNNING.
